Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 517841, 10 pages
http://dx.doi.org/10.1155/2011/517841
Research Article

Statistical Convergence and Ideal Convergence of Sequences of Functions in 2-Normed Spaces

Department of Mathematics, Payame Noor University, P.O. Box 19395-4697, Tehran 19569, Iran

Received 2 November 2010; Revised 22 February 2011; Accepted 12 March 2011

Academic Editor: Aloys Krieg

Copyright © 2011 Saeed Sarabadan and Sorayya Talebi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Kostyrko, M. Macaj, and T. Salat, “-Convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–686, 2000. View at Google Scholar
  2. H. Fast, “Sur la convergence statistique,” Colloqium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH
  3. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar · View at Zentralblatt MATH
  4. E. Kolk, “The statistical convergence in Banach spaces,” Tartu Ülikooli Toimetised, no. 928, pp. 41–52, 1991. View at Google Scholar
  5. H. Steinhaus, “Sur la convergence ordinarie et la convergence asymptotique,” Colloqium Mathematicum, vol. 2, pp. 335–346, 1953. View at Google Scholar
  6. R. C. Buck, “Generalized asymptotic density,” American Journal of Mathematics, vol. 75, pp. 335–346, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. L. Kelley, General Topology, Springer, New York, NY, USA, 1955.
  8. C. Kuratowski, Topology , PWN, Warszawa, India, 1958.
  9. P. Kostyrko, M. Macaj, and T. Salat, “-convergence and extremal -limit points,” Mathematica Slovaca, vol. 55, pp. 443–464, 2005. View at Google Scholar · View at Zentralblatt MATH
  10. S. Gähler, “2-normed spaces,” Mathematische Nachrichten, vol. 28, pp. 1–43, 1964. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Gähler, “2-metrische Räumm und ihre topologische Struktur,” Mathematische Nachrichten, vol. 26, pp. 115–148, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. J. Cho, P. C. S. Lin, S. S. Kim, and A. Misiak, Theory of 2-Inner Product Spaces, Nova Science, Huntington, NY, USA, 2001.
  13. H. Gunawan and E. K. Mashadi, “On finite dimensional 2-normed spaces,” Soochow Journal of Mathematics, vol. 27, no. 3, pp. 321–329, 2001. View at Google Scholar · View at Zentralblatt MATH
  14. W. Raymond, Y. Freese, and J. Cho, Geometry of Linear 2-Normed Spaces, N.Y. Nova Science, Huntington, WVa, USA, 2001.
  15. M. Gürdal and S. Pehlivan, “The statistical convergence in 2-Banach spaces,” Thai Journal of Mathematics, vol. 2, no. 1, pp. 107–113, 2004. View at Google Scholar